# SDR CA150302009

- Difficulty date: February 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,859 hours
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 8Z6069243
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED DEFECT,  NR 1 HYD ISOLATION CAME ON WITH LOSS OF FLUID AND SYSTEM 1 QUANTITY AND PRESSURE.  MAINTENANCE REPLACED THE LINE WITH SERVICEABLE PART IAW THE APPLICABLE AMM RE.
